HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.10 (1997) >

 
Title :Converse results for the best approximation in Banach spaces
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :27-Dec-1997
Abstract :Converse results for the order of magnitude of the degree of the best approximation in Banach spaces are derived by means of the moduli of continuity of higher orders with respect to a strongly continuous group of multiplier operators.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematics, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15968
Citation :Ryukyu mathematical journal Vol.10 p.75 -88
Appears in Collections:Vol.10 (1997)

Files in This Item:

File Description SizeFormat
Vol10p075.pdf3072KbAdobe PDFView/Open